# SDR MASA200700190

- Difficulty date: April 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,169 hours, 17,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2752 TUS - AIRCRAFT DIVERTED TO TUS EN ROUTE TO PHX FROM ELP.  CREW REPORTED RT REVERSER UNLOCK CAUTION IN FLIGHT, ATTEMPTED TO STOW AND THEN SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY.  MX DEFERRED THE REVERSER AND FOUND 2 COWL FASTENERS MISSING.  MX REPLACED THE FASTENERS.
